MathSciNet Relay Station
MathSciNet bibliographic data
MR401755 14B05 (32C40)
Hamm, Helmut A.; Lê Dũng Tráng Un théorème de Zariski du type de Lefschetz. Ann. Sci. École Norm. Sup. (4) 6 (1973), 317–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement